# SDR SWAA010533

- Difficulty date: February 21, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 46,753 hours, 41,170 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG STABILIZER BEAM FITTING CORRODED AT SUPPORT BEAM.  REMOVED AND REPLACED FITTING PER MM.
